MathSciNet Relay Station
MathSciNet bibliographic data
MR797179 11S45 (16A40)
Benz, H.; Zassenhaus, H. Über verschränkte Produktordnungen. (German) [On crossed product orders] J. Number Theory 20 (1985), no. 3, 282–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement